contributor author | M. Grant Webby | |
date accessioned | 2017-05-08T20:44:00Z | |
date available | 2017-05-08T20:44:00Z | |
date copyright | February 2001 | |
date issued | 2001 | |
identifier other | %28asce%290733-9429%282001%29127%3A2%28166%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/25152 | |
publisher | American Society of Civil Engineers | |
title | 1D Modeling of Mud/Debris Unsteady Flows | |
type | Journal Paper | |
journal volume | 127 | |
journal issue | 2 | |
journal title | Journal of Hydraulic Engineering | |
identifier doi | 10.1061/(ASCE)0733-9429(2001)127:2(166) | |
tree | Journal of Hydraulic Engineering:;2001:;Volume ( 127 ):;issue: 002 | |
contenttype | Fulltext | |